# SDR AALA202312192254

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A320*
- Aircraft serial: 6482
- Aircraft time: 28,644 hours, 9,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L ARMING HANDLE LOOSE. MAINTENANCE SECURED HANDLE PER AMM 52-22-22.
